# SDR GTIA20120611437

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 25,266 hours, 12,355 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ACCUMULATOR PRESSURE IS BELOW MINIMUM. SERVICED ACCUMULATOR IAW AMM 52-10-00-614-001.  NO LEAKS NOTED.
